# SDR AALA20010789

- Difficulty date: April 14, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 829 - EN ROUTE ORD-YYC, SHORTLY AFTER TAKEOFF DETECTED STRONG SMELL AND SMOKE AT CABIN.  RETURNED ORD AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED APU.  (M)
